Classification of asymptotic behavior in a stochastic SIR model. (English) Zbl 1343.34109


34C60 Qualitative investigation and simulation of ordinary differential equation models
34C12 Monotone systems involving ordinary differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
92D25 Population dynamics (general)
34D05 Asymptotic properties of solutions to ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
92D30 Epidemiology
Full Text: DOI arXiv


[1] M. E. Alexander, C. Bowman, S. M. Moghadas, R. Summers, A. B. Gumel, and B. M. Sahai, A vaccination model for transmission dynamics of influenza, SIAM J. Appl. Dyn. Syst., 3 (2004), pp. 503–524, http://dx.doi.org/10.1137/030600370. · Zbl 1067.92051
[2] F. Ball and D. Sirl, An SIR epidemic model on a population with random network and household structure, and several types of individuals, Adv. Appl. Probab., 44 (2012), pp. 63–86. · Zbl 1236.92043
[3] M. Barczy and G. Pap, Portmanteau theorem for unbounded measures, Statist. Probab. Lett., 76 (2006), pp. 1831–1835. · Zbl 1109.60004
[4] F. Brauer and C. C. Chavez, Mathematical Models in Population Biology and Epidemiology, Springer-Verlag, New York, 2012. · Zbl 1302.92001
[5] Y. Cai, Y. Kang, M. Banerjee, and W. Wang, A stochastic SIRS epidemic model with infectious force under intervention strategies, J. Differential Equations, 259 (2015), pp. 7463–7502. · Zbl 1330.35464
[6] V. Capasso, Mathematical Structures of Epidemic Systems, Springer-Verlag, Berlin, 1993. · Zbl 0798.92024
[7] R. Douc, G. Fort, E. Moulines, and Ph. Soulier, Practical drift conditions for subgeometric rates of convergence, Ann. Appl. Probab., 14 (2004), pp. 1353–1377. · Zbl 1082.60062
[8] N. H. Du, D. H. Nguyen, and G. Yin, Conditions for permanence and ergodicity of certain stochastic predator-prey models, J. Appl. Probab., 53 (2016), pp. 187–202. · Zbl 1338.34091
[9] M. Gathy and C. Lefevre, From damage models to SIR epidemics and cascading failures, Adv. in Appl. Probab., 41 (2009), pp. 247–269. · Zbl 1191.60055
[10] A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, A stochastic differential equation SIS epidemic model, SIAM J. Appl. Math., 71 (2011), pp. 876–902, http://dx.doi.org/10.1137/10081856X. · Zbl 1263.34068
[11] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 2nd ed., North–Holland, Amsterdam, 1989. · Zbl 0684.60040
[12] S. F. Jarner and G. O. Roberts, Polynomial convergence rates of Markov chains, Ann. Appl. Probab., 12 (2002), pp. 224–247. · Zbl 1012.60062
[13] C. Y. Ji, D. Q. Jiang, and N. Z. Shi, The behavior of an SIR epidemic model with stochastic perturbation, Stoch. Anal. Appl., 30 (2012), pp. 755–773. · Zbl 1272.60035
[14] D. Q. Jiang, J. J. Yu, C. Y. Ji, and N. Z. Shi, Asymptotic behavior of global positive solution to a stochastic SIR model, Math. Comput. Model., 54 (2011), pp. 221–232. · Zbl 1225.60114
[15] W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics—I, Proc. R. Soc. Lond. Ser. A, 115 (1927), pp. 700–721. · JFM 53.0517.01
[16] W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics—II, Proc. Roy. Soc. Lond. Ser. A, 138 (1932), pp. 55–83. · Zbl 0005.30501
[17] W. Kliemann, Recurrence and invariant measures for degenerate diffusions, Ann. Probab., 15 (1987), pp. 690–707. · Zbl 0625.60091
[18] D. H. Knipl, G. Röst, and J. Wu, Epidemic spread and variation of peak times in connected regions due to travel-related infections—dynamics of an antigravity-type delay differential model, SIAM J. Appl. Dyn. Syst., 12 (2013), pp. 1722–1762, http://dx.doi.org/10.1137/130914127. · Zbl 1284.34119
[19] I. Kortchemski, A predator-prey SIR type dynamics on large complete graphs with three phase transitions, Stoch. Process. Appl., 125 (2015), pp. 886–917. · Zbl 1334.60181
[20] Y. Lin, D. Jiang, and P. Xia, Long-time behavior of a stochastic SIR model, Appl. Math. Comput., 236 (2014), pp. 1–9. · Zbl 1334.92417
[21] X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Ser. Math. Appl., Horwood Publishing Limited, Chichester, 1997. · Zbl 0892.60057
[22] S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer, London, 1993. · Zbl 0925.60001
[23] S. P. Meyn and R. L. Tweedie, Stability of Markovian processes II: Continuous-time processes and sampled chains, Adv. in Appl. Probab., 25 (1993), pp. 487–517. · Zbl 0781.60052
[24] D. H. Nguyen and G. Yin, Coexistence and exclusion of stochastic competitive Lotka–Volterra models, submitted; preprint, https://arxiv.org/abs/1601.06334arXiv:1601.06334 [math.PR], 2016. · Zbl 1367.34065
[25] E. Nummelin, General Irreducible Markov Chains and Non-negative Operations, Cambridge Tracts in Math. 83, Cambridge University Press, Cambridge, UK, 1984. · Zbl 0551.60066
[26] F. Sélley, Á. Besenyei, I. Z. Kiss, and P. L. Simon, Dynamic control of modern, network-based epidemic models, SIAM J. Appl. Dyn. Syst., 14 (2015), pp. 168–187, http://dx.doi.org/10.1137/130947039. · Zbl 1320.93041
[27] A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translated from the Russian by H. H. McFaden, Transl. Math. Monogr. 78, American Mathematical Society, Providence, RI, 1989. · Zbl 0695.60055
[28] P. Tuominen and R. L. Tweedie, Subgeometric rates of convergence of \(f\)-ergodic Markov chains, Adv. in Appl. Probab., 26 (1994), pp. 775–798. · Zbl 0803.60061
[29] W. Wang and X.-Q. Zhao, Basic reproduction numbers for reaction-diffusion epidemic models, SIAM J. Appl. Dyn. Syst., 11 (2012), pp. 1652–1673, http://dx.doi.org/10.1137/120872942. · Zbl 1259.35120
[30] Y. Zhou, W. Zhang, and S. Yuan, Survival and stationary distribution of a SIR epidemic model with stochastic perturbations, Appl. Math. Comput., 244 (2014), pp. 118–131. · Zbl 1335.92109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.